Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
Tap here to change region
Powerful Pain Relief
Help fight tough pain with Panadol Extra Film-Coated Tablets with OPTIZORB, a pain reliever that combines paracetamol and caffeine for faster absorption than standard paracetamol tablets. Fast and effective pain relief when you need it.
When you need fast pain relief from fever, sore throat, backache or toothache, reach for Panadol Actifast. Absorbed 2 times faster than standard paracetamol tablets.
Panadol Night Tablets are specially formulated to provide fast and effective relief of bed time pain including headaches, backache, rheumatic and muscle pains, period pain and toothache which is causing difficulty in getting to sleep.
If you are in pain, it’s important to understand your symptoms before choosing a treatment. Explore our symptom guides using the links below.
From headaches to fevers or injuries, there are different types of product to treat your pain or fever. Discover your options using the simple guides below.
Panadol products contain paracetamol; do not take them with other medicines that also contain paracetamol. Paracetamol is in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. If you have liver or kidney disease, talk to your doctor before taking paracetamol. Do not take more than the recommended dose, as this may be harmful, including the risk of liver damage.
Meet the Panadol products that are helping the nation relieve pain and get back to doing what they love.